# SDR UPS08553380

- Difficulty date: September 7, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 18,382 hours, 12,513 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV NR 1 PYLON MIDSPAR BULKHEAD LOWER I/B CORNER CHAFED.  ORG MAT THICKNESS OF OUTER EDGE OF BULKHEAD IS .210 DEEPEST DAMAGED AREA IS .030.  BLENDED NR 1 PYLON AFT FITTING LOWER I/B CORNER I/B CORNER PER STEP 1 OF EA 757-5453-27-A1811, ON MAE TRAVELER T8/760081. 3.NDT-STEP 2 OF EA757-5453-27-A1811, ACCOMPLISHED ON MAE TRAVELER T8/760081 ECA 114087.
